It is currently Thu Aug 17, 2017 1:35 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Tired but confused..
PostPosted: Sat Mar 03, 2012 8:07 pm 
Offline
New Poster
New Poster

Joined: Sat Mar 03, 2012 7:23 pm
Posts: 3
WOW, i haven't been on this forum for over a year. Thanks to this website I was able to educate myself, in desperate need to get off of Oxycontin.. For me, Oxy, I thought was the reason I had dips in my awakeness. I would get so down and tired out from barely doing anything, I decided to get off (more than that reason of course but this is where I am going with the quesiton..) as my son is in high school and has not had his mother as he should. I was ready to battle this whole thing, go on Subs and be a parent with lots of energy for my teen to see, that Mom did it...! So, when I got on the Subs, I feel so so much better, it took about four months, to realize what Subs were helping me with. The only thing is, just like being on Oxy's for over 10 years, I never gained back an ounce of energy. Actually, I had heart surgery in 07, thank God the doctor looked passed my idea that it was just a lot of pain meds making me feel the way I did. HE told me no med should make me sleep like I do.. and sure enough I had a huge whole in my heart.... So after surgery, I was still on major narcotics, but I didn't get that exhaustion that I had prior to heart surgery.. SO in July when I had been on Subs for seven months and my health was declining, I went to the doc that prescribes me the Subs, and he said there was something wrong, did test and now my heart isn't doing good again.. BUT I wonder how much is my issues with my heart.. and then if any of it is with the Subs...."???? I literally sleep, 16 plus hours some days. The only two reasons I don't think its my subs as much as my heart, is I have my good days, then I have my bad days.. Wouldn't it be pretty much the same if it was the Subs? Also, I went all the way down after a couple months down to only a half a film a day, (when I was taking two films a day) and never got energy, actually at that point I realized how much the Subs helped my pain, and my mind, on not stressing all the time, on the whole Narcotic thing.. So, it made me appreciate it more.. BUT what do you all think.. Could I be that tired just from the SUBS, or do you think its something else entirely?? thanks for reading this book of a message, didn't mean to go on that long........ :D


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 03, 2012 8:32 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
I get extremely tires from tapering off subs. I am thinking if you were taking 2 strips and then went down to half a mg, chances are you were experiencing the lethargy from droping that much. I also would agree with you that your health condition is likely making you so tired. Maybe the subs make you tired. Maybe you are depressed and do not recognise it as depression. There are so many variables. Seek medical advise (or continue to do so) I wish you luck and many blessings. Hope you find the answers you are looking for..


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group